# SDR P5CA2025042200022

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 50,294 hours, 8,108 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB TIP T/E FAIRING FWD U CHANNEL CRACK.( U CHANNEL REPLACED AS PER RI NO: RI-55-10-17562 REV A. NO FURTHER DEFECTS NOTED. )
